# SDR ASAA2024021648245

- Difficulty date: February 16, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 40,661 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810454
- Part serial: NSN
- Condition: Corroded
- Location: Bs 270-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141A5810-454 HAS CORRODED INSERTS. GROUNDED - YES. EVALUATED AND REPAIR 5EA INSERTS IAW ASA B737-900ER SRM 53-00-50-2R-0. APPLIED SKYFLEX TAPE IAW ASA B737-900ER DWG 141A5810 REV C.
